About 2 months ago, I started Lacrisert but soon quit as I noticed the "base" redness in my eye seemed to be increasing. After that, I decided to give Restasis a second try, but soon quit as it seemed the base redness was continuing to increase. Now, I have managed to increase my eye redness significantly and it's not going away!!!
I went to the eye doc yesterday and explained that my eyes were way more red than usual and I THINK it is because I've tried too many new products in too short of a time and they're just overly-irritated. I suggested trying steroid drops for a week or two to calm the inflamatory response and hopefully reach a new "base" redness, but he of course laughed it off as a terrible idea.
What do you all think? I totally understand that there are side effects and danger for infection with steroid drops, but if I use them sparingly for a very short time (2x/day for 1 wk?), shouldn't it help with the redness, even a little bit??? Any thoughts or experience with this would be greatly appreciated. Thanks!